# SDR GUUA01050801

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 25,579 hours, 33,245 cycles
- Engine: Pwa PT6*
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Rt Elevator
- Part time: 25,579 hours, 33,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RT ELEVATOR CTR HINGE BRACKET EXFOILATED.  REPLACED RT ELEVATOR CTR HINGE BRACKET.
